# SDR RU3A20171212049

- Difficulty date: December 12, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 14,956 hours, 7,849 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT STARTING AN UNCOMMANDED
AND UNCONTROLLABLE LEFT TURN WHILE DECELERATING. LEFT PILOT SEAT RIGHT BRAKE PEDAL
"FELT LIKE MUSH" AND DEPRESSED FULLY AND HAD NO AFFECT ON BRAKING ACTION.  RH BRAKES HAD AIR IN LINE. BLED LINE. NO FURTHER ACTION REQUIRED.
